The Kobayashi indicatrix at the center of a circular domain. (English) Zbl 0494.32008


32F45 Invariant metrics and pseudodistances in several complex variables
32T99 Pseudoconvex domains
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
32E05 Holomorphically convex complex spaces, reduction theory
32K05 Banach analytic manifolds and spaces
Full Text: DOI


[1] Theodore J. Barth, Taut and tight complex manifolds, Proc. Amer. Math. Soc. 24 (1970), 429 – 431. · Zbl 0191.09403
[2] C. Carathéodory, Über die Geometrie der analytischen Abbildungen, die durch analytische Funktionen von zwei Veränderlichen vermittelt werden, Abh. Math. Sem. Univ. Hamburg 6 (1928), 96-145. · JFM 54.0372.04
[3] Tullio Franzoni and Edoardo Vesentini, Holomorphic maps and invariant distances, Notas de Matemática [Mathematical Notes], vol. 69, North-Holland Publishing Co., Amsterdam-New York, 1980. · Zbl 0447.46040
[4] Lawrence A. Harris, Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, Advances in holomorphy (Proc. Sem. Univ. Fed. Rio de Janeiro, Rio de Janeiro, 1977) North-Holland Math. Stud., vol. 34, North-Holland, Amsterdam-New York, 1979, pp. 345 – 406.
[5] Fritz Hartogs, Zur Theorie der analytischen Funktionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derselben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiten, Math. Ann. 62 (1906), no. 1, 1 – 88 (German). · JFM 37.0444.01
[6] Norberto Kerzman and Jean-Pierre Rosay, Fonctions plurisousharmoniques d’exhaustion bornées et domaines taut, Math. Ann. 257 (1981), no. 2, 171 – 184 (French). · Zbl 0451.32012
[7] Shoshichi Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. 82 (1976), no. 3, 357 – 416. · Zbl 0346.32031
[8] P. Noverraz, Pseudo-convexité, convexité polynomiale et domaines d’holomorphie en dimension infinie, North-Holland Math. Studies, 3, Notas Mat., 48, North-Holland, Amsterdam, 1973. · Zbl 0251.46049
[9] Peter Pflug, About the Carathéodory completeness of all Reinhardt domains, Functional analysis, holomorphy and approximation theory, II (Rio de Janeiro, 1981) North-Holland Math. Stud., vol. 86, North-Holland, Amsterdam, 1984, pp. 331 – 337. · Zbl 0536.32001
[10] H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193 – 233. · Zbl 0158.33301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.